# SDR UPS98227151

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010153
- Condition: Malfunctioned
- Location: Nose Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, ON FINAL APPROACH NOSE GEAR GREEN LIGHT WENT OUT, RED LIGHT AND HORN CAME ON.  CREW CYCLED GEAR, SAME PROBLEM.  CYCLED GEAR AGAIN, EVERYTHING OK.  CREW VERIFIED NOSE GEAR DOWN AND LOCKED VISUALLY.  FOUND THAT WITH ONLY SLIGHT MOVEMENT OF NOSE LOCK SWITCH MECHANISM, ABOVE EVENTS WOULD OCCUR.  REPLACED NOSE GEAR LOCK SWITCH PER MM 32-6 1-71, CK OK.
